# SDR 01FDEA00424

- Difficulty date: June 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FRAME HAS PUNCTURE FWD UPPER.  REMOVED, REPLACED AND FAB PER IAW DC10 SRM 51-21-01 & 53-00-01.
